# SDR 2003FA0000609

- Difficulty date: May 23, 2003
- Submitted: June 6, 2003
- Operation: General aviation
- Aircraft: N58LF
- Make and model: Beech 58
- Aircraft serial: TH237
- Engine: Cont IO520*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 4087A
- Condition: Separated
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT OWNER WAS TAXING AIRCRAFT, NOSE WHEEL BEAD SEAT AREA SEPARATED.  PROBABLE CAUSE COULD BE ATTRIBUTED TO A PREVIOUS HARD LANDING OR A DEFECT IN THE PART AT TIME OF MFG.  TO PREVENT FUTURE OCCURANCES AT TIRE REPLACEMENT MORE DILLIGENT INSPECTION OF THE BEAD SEAT AREA.
